# SDR RU3A20190706032

- Difficulty date: July 2, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N85
- Make and model: Cndair CL6002B16
- Aircraft serial: 5138
- Aircraft time: 12,411 hours, 5,077 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Door Switch
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR OPEN LIGHT ILLUMINATES IN FLIGHT. (ON AND OFF RANDOMLY. CORRECTED BY REPAIRING BROKEN WIRE ON DOOR SWITCH.
